Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 6

All articles in this issue are freely accessible.

On the number of solutions of $x^{2}-4m(m+1)y^{2}=y^{2}-bz^{2}=1$
Pingzhi Yuan.
Proc. Amer. Math. Soc. 132 (2004), 1561-1566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051114
Positive ternary quadratic forms with finitely many exceptions
Wai Kiu Chan and Byeong-Kweon Oh.
Proc. Amer. Math. Soc. 132 (2004), 1567-1573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051115
The Poincaré polynomial of an mp arrangement
Chris Macmeikan.
Proc. Amer. Math. Soc. 132 (2004), 1575-1580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051116
Cohomology and finite subgroups of profinite groups
Pham Anh Minh and Peter Symonds.
Proc. Amer. Math. Soc. 132 (2004), 1581-1588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051117
A linear function associated to asymptotic prime divisors
Daniel Katz and Eric West.
Proc. Amer. Math. Soc. 132 (2004), 1589-1597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051118
Derived length and character degrees of solvable groups
Alexander Moretó.
Proc. Amer. Math. Soc. 132 (2004), 1599-1604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051119
Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups
A. S. Kleshchev and A. E. Zalesski.
Proc. Amer. Math. Soc. 132 (2004), 1605-1612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051120
On the projective-injective modules over cellular algebras
Yongzhi Cao.
Proc. Amer. Math. Soc. 132 (2004), 1613-1619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051121
On linear transformations preserving at least one eigenvalue
S. Akbari and M. Aryapoor.
Proc. Amer. Math. Soc. 132 (2004), 1621-1625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051122
Decay of positive waves for $n ×n$ hyperbolic systems of balance laws
Paola Goatin and Laurent Gosse.
Proc. Amer. Math. Soc. 132 (2004), 1627-1637
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051123
Embeddings of some classical Banach spaces into modulation spaces
Kasso A. Okoudjou.
Proc. Amer. Math. Soc. 132 (2004), 1639-1647
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051124
New transformations for Painlevé’s third transcendent
N. S. Witte.
Proc. Amer. Math. Soc. 132 (2004), 1649-1658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051125
Weak compactness is equivalent to the fixed point property in $c_{0}$
P. N. Dowling, C. J. Lennard and B. Turett.
Proc. Amer. Math. Soc. 132 (2004), 1659-1666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051126
Strong limit-point classification of singular Hamiltonian expressions
Jiangang Qi and Shaozhu Chen.
Proc. Amer. Math. Soc. 132 (2004), 1667-1674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051127
Weak$^{*}$ properties of weighted convolution algebras
Sandy Grabiner.
Proc. Amer. Math. Soc. 132 (2004), 1675-1684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051128
Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities
Chang-Shou Lin and Zhi-Qiang Wang.
Proc. Amer. Math. Soc. 132 (2004), 1685-1691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051129
Arc-analytic roots of analytic functions are Lipschitz
Krzysztof Kurdyka and Laurentiu Paunescu.
Proc. Amer. Math. Soc. 132 (2004), 1693-1702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051130
Pseudocompact spaces $X$ and $df$-spaces $C_{c}( X) $
Jerzy Kakol, Stephen A. Saxon and Aaron R. Todd.
Proc. Amer. Math. Soc. 132 (2004), 1703-1712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051131
A note on commutativity up to a factor of bounded operators
Jian Yang and Hong-Ke Du.
Proc. Amer. Math. Soc. 132 (2004), 1713-1720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051132
On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem
Manuel Delgado and Antonio Suárez.
Proc. Amer. Math. Soc. 132 (2004), 1721-1728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051133
Integrability of the continuum wavelet kernel
Mark A. Pinsky.
Proc. Amer. Math. Soc. 132 (2004), 1729-1737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051134
On an approximate automorphism on a $C^{*}$-algebra
Chun-Gil Park.
Proc. Amer. Math. Soc. 132 (2004), 1739-1745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051135
The norm of a symmetric elementary operator
Bojan Magajna.
Proc. Amer. Math. Soc. 132 (2004), 1747-1754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051136
Backward uniqueness for solutions of linear parabolic equations
Igor Kukavica.
Proc. Amer. Math. Soc. 132 (2004), 1755-1760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051137
A concrete description of $CD_{0}(K)$-spaces as $C(X)$-spaces and its applications
Z. Ercan.
Proc. Amer. Math. Soc. 132 (2004), 1761-1763
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051138
A Banach space with the Schur and the Daugavet property
Vladimir Kadets and Dirk Werner.
Proc. Amer. Math. Soc. 132 (2004), 1765-1773
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051139
Exponential nonnegativity
Herbert Weigel.
Proc. Amer. Math. Soc. 132 (2004), 1775-1778
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051140
Fredholm alternative and boundary value problems
Stanis{l}aw Sedziwy.
Proc. Amer. Math. Soc. 132 (2004), 1779-1784
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051141
A symmetry completeness criterion for second-order differential equations
Larry Bates.
Proc. Amer. Math. Soc. 132 (2004), 1785-1786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051142
Stability of $\boldsymbol{C^{*}}$-algebras associated to graphs
Mark Tomforde.
Proc. Amer. Math. Soc. 132 (2004), 1787-1795
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051143
A characterization of the Lagrangian pseudosphere
Ildefonso Castro and Francisco Urbano.
Proc. Amer. Math. Soc. 132 (2004), 1797-1804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051144
Instability of statistical factor analysis
Steven P. Ellis.
Proc. Amer. Math. Soc. 132 (2004), 1805-1822
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051145
Weak selections and pseudocompactness
S. Garcia-Ferreira and M. Sanchis.
Proc. Amer. Math. Soc. 132 (2004), 1823-1825
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051146
A property of Dunford-Pettis type in topological groups
E. Martín-Peinador and V. Tarieladze.
Proc. Amer. Math. Soc. 132 (2004), 1827-1837
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051147
$L^{2}$-cohomology of buildings with fundamental class
Jan Dymara.
Proc. Amer. Math. Soc. 132 (2004), 1839-1843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051148
A characterization of discrete groups
Giovanni Ranieri.
Proc. Amer. Math. Soc. 132 (2004), 1845-1848
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051149
Products of span zero continua and the fixed point property
M. M. Marsh.
Proc. Amer. Math. Soc. 132 (2004), 1849-1853
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051150
Transferred Chern classes in Morava $K$-theory
Malkhaz Bakuradze and Stewart Priddy.
Proc. Amer. Math. Soc. 132 (2004), 1855-1860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051151
A generalization of a result of Kazhdan and Lusztig
Jeffrey D. Adler and Stephen DeBacker.
Proc. Amer. Math. Soc. 132 (2004), 1861-1868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051152
Note on quantum unique ergodicity
Steve Zelditch.
Proc. Amer. Math. Soc. 132 (2004), 1869-1872
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2051153
American Mathematical Society